# SDR AALA20130414002

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 69,908 hours, 36,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT ARMED ON ANNUNCIATOR PANEL LAMPS INOPERATIVE.  REPLACED LAMPS FOR "EMERGENCY LIGHTS NOT ARMED" ON ANNUNCIATOR PANEL.  OPS CHECK NORMAL.
